# SDR A6WA200440031

- Difficulty date: March 13, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AILERON MISCONFIGURATION WARNING MESSAGE ABOVE 80 KNOTS.  BTMS READINGS 03, 03, 04, 06 REPORTED WEIGHT 52,000 LBS.  COMPLIED WITH SPECIAL INSPECTION PROCEDURE IAW 5-51-27, ABORTED TAKEOFF.  REMOVED AND REPLACED NR 3 AND NR 4 MLG TIRES.  OPS CHECKED ANTI-SKID, PROX SENSOR, FLT CONTROLS, BRAKES, TRIM SYSTEM.  OPS CHECK GOOD.  INTERROGATED MDC, NO FAULTS.  AIRCRAFT RETURN TO SERVICE.  (M)
